Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Gassy in evening, takes BM, vitamins, drinks more water, low sugar diet. Reason?

Extreamly gassy in the evening. Eating no meat for 1 year and now no gluten for 3 weeks. Still lots of gas in the evening. Feeling of wanting to take a BM at night. I take a BM every AM at 830 everyday. I take lots of vitamins, I drink lots of water, n liquids during day. Low sugar diet. Have had this feeling for months maybe even years but the gassy ness is worse now over the past 4 + months
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. The symptoms you have mentioned indicates poor digestion. Increased in take of some common food which increased unwanted gas are vegetables like beans,cabbage,sprounts,brocoli and fruits like banana,oranges,peaches,apricots etc. Improper eating habits also leads to the same. Please correct the things if you have one of the above. Thank you.
Answered: Fri, 11 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor